# SDR UALA2011051102350

- Difficulty date: May 11, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 68,135 hours, 25,545 cycles
- Engine: Pwa PW2037
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 285N04123
- Part serial: 267
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN INPH (DESCRIBE PROBLEM:  NOISY, INOP, ETC WHEN USING 5 (04=FWD, L, 05=MID L, 06=AFT L) HANDSET.  CREW COMMENTS:  MID CAN'T TALK TO THE AFT CABIN.  REPLACED MID CREW HANDSET, OP CHECK OKAY.
